# SDR AALA202408277274

- Difficulty date: August 26, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N111ZM
- Make and model: Airbus A321-231
- Aircraft serial: 5983
- Aircraft time: 36,149 hours, 7,321 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT THE MEGAPHONE NEEDS NEW BATTERIES. MAINTENANCE REPLACED THE MEGAPHONE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-65-51.
